# SDR REXA2017021200199

- Difficulty date: February 12, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 25,853 hours, 23,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE CHECK,  FOUND EMERGENCY LIGHTS INOPERATIVE.  R & R THE LIGHT IAW AMM 33-51-01, OPS CHECKED OK.
